Worried about drug leakage: Hi dear ladies I am... - My Ovacome

My Ovacome
13,295 members15,940 posts

Worried about drug leakage

Indujoshi
Indujoshi

Hi dear ladies

I am quite disturbed my mom was given chemo through chemoport but when I saw it it was all wet as if drug had leaked through it the cns said it was dry when she removed it port was checked and found to be working quite well but it again leaked when antibiotic was given later in night I am scared has her drug gone onside or just leaked we were able to start chemo after a delay of almost 10 days due to side effects.please help.

1 Reply
oldestnewest

Hi Indujoshi. I've been given to understand that any sort of leakage around the port is a reason to worry, and something for a hospital to deal with. Although not experiencing pain or swelling would be a plus, I'd think. But I can't give you medical advice.

If you are not comfortable with the CNS' asessment, maybe ring another emergency or NHS help type number and get a second opinion, or if worried about associated acute pain/symptoms, you could head to the hospital too? All the best, Maus.

You may also like...